Construction of conservative test for change-point problem in two-dimensional random fields

Yoshiyuki Ninomiya

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

This paper is concerned with a change-point problem in random fields. Tests for detecting a change-structure in a two-way table are constructed. Solutions to this problem require calculations of multiple integrals, but the calculations become difficult as the table gets large. To overcome this difficulty, the tube method is developed in differential geometry. It is shown by simulations that the proposed method is superior to other available methods.

Original languageEnglish
Pages (from-to)219-242
Number of pages24
JournalJournal of Multivariate Analysis
Volume89
Issue number2
DOIs
Publication statusPublished - May 1 2004

Fingerprint

Change-point Problem
Random Field
Table
Multiple integral
Differential Geometry
Geometry
Tube
Change point
Random field
Simulation

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Numerical Analysis
  • Statistics, Probability and Uncertainty

Cite this

Construction of conservative test for change-point problem in two-dimensional random fields. / Ninomiya, Yoshiyuki.

In: Journal of Multivariate Analysis, Vol. 89, No. 2, 01.05.2004, p. 219-242.

Research output: Contribution to journalArticle

@article{e87bef5bc20b4d108889df2e5362131a,
title = "Construction of conservative test for change-point problem in two-dimensional random fields",
abstract = "This paper is concerned with a change-point problem in random fields. Tests for detecting a change-structure in a two-way table are constructed. Solutions to this problem require calculations of multiple integrals, but the calculations become difficult as the table gets large. To overcome this difficulty, the tube method is developed in differential geometry. It is shown by simulations that the proposed method is superior to other available methods.",
author = "Yoshiyuki Ninomiya",
year = "2004",
month = "5",
day = "1",
doi = "10.1016/j.jmva.2004.02.005",
language = "English",
volume = "89",
pages = "219--242",
journal = "Journal of Multivariate Analysis",
issn = "0047-259X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Construction of conservative test for change-point problem in two-dimensional random fields

AU - Ninomiya, Yoshiyuki

PY - 2004/5/1

Y1 - 2004/5/1

N2 - This paper is concerned with a change-point problem in random fields. Tests for detecting a change-structure in a two-way table are constructed. Solutions to this problem require calculations of multiple integrals, but the calculations become difficult as the table gets large. To overcome this difficulty, the tube method is developed in differential geometry. It is shown by simulations that the proposed method is superior to other available methods.

AB - This paper is concerned with a change-point problem in random fields. Tests for detecting a change-structure in a two-way table are constructed. Solutions to this problem require calculations of multiple integrals, but the calculations become difficult as the table gets large. To overcome this difficulty, the tube method is developed in differential geometry. It is shown by simulations that the proposed method is superior to other available methods.

UR - http://www.scopus.com/inward/record.url?scp=3242690373&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=3242690373&partnerID=8YFLogxK

U2 - 10.1016/j.jmva.2004.02.005

DO - 10.1016/j.jmva.2004.02.005

M3 - Article

AN - SCOPUS:3242690373

VL - 89

SP - 219

EP - 242

JO - Journal of Multivariate Analysis

JF - Journal of Multivariate Analysis

SN - 0047-259X

IS - 2

ER -